# SDR SWAA2024121059528

- Difficulty date: November 13, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2024-714908<[01] REPLACED INTERCOSTAL LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 46 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
